# SDR FDEA201210013528

- Difficulty date: October 1, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 40,853 hours, 22,874 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: M389
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1 hours, 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT EITHER SYS 1 OR 2 ON FIRST TRY LOUD BANG WITH GEAR DOORS UNLOCKED INDICATION CYCLED DOWN AND UP AGAIN SYS 1 STILL UNSAFE NO LOUD BANG.  DOOR INDICATE UNLOCKED MAIN GEAR DOWN GREEN CYCLED DOWN ALL INDICATED 1 GREEN APPEARED MAIN GEAR NEVER MOVED.  AT FIRST CHECK FOUND ON LT MAIN GEAR PITCH DAMPER POPPED.   R & R SELECTOR VALVE IAW MM 32-31-12-4.
